# SDR SWAA2020122133646

- Difficulty date: November 30, 2020
- Submitted: December 21, 2020
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 40,949 hours, 28,084 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 111A1000
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER AT BS 663 RIGHT HAND SIDE IS CRACKED AT RBL 50.  REMOVED AND REPLACED VAPOR BARRIER AT BS 663 RIGHT HAND SIDE, PER SRM 51-40-02 DWG 111A1000; DWG 111A1001; SRM 51-40-05-0G-0, ATSHFAB-101-203; PO 752673-ATS.
